# SDR IPXA2016101409364

- Difficulty date: September 15, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Ring
- Part number: 2242481515
- Part serial: B2011
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 2 ENGINE BELLMOUTH RING CHAFED ON FREE FLANGE 6:00 POSITION.  THE DAMAGE WAS REPAIRED IAW EA 011-5410-01-A6501 REV. IR AND EO MD11-5410-62078-A.
